# SDR SWAA2024091034016

- Difficulty date: September 4, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT ENTRY AND SERVICE DOORS ASSISTANT HANDLES LOOSE 2024-455507<[01] INSTALLED PAX CABIN AFT ENTRY AND SERVICE DOORS ASSISTANT HANDLES IAW B737-700 AMM 52-13-31-400-802 STEP 3.G(2) FOR ENTRY DOOR AND AMM 52-41-31-400-802 STEP 3.F(2) FOR SERVICE DOOR.;[02] CORRECTED STEP 1 INSTALLED PAX CABIN AFT ENTRY AND SERVICE DOORS ASSISTANT HANDLES IAW B737-700 AMM 52-13-31-400-802 STEP 3.G(2)(D).;[03] CORRECTED STEP 1 AND 2. INSTALLED PAX CABIN AFT ENTRY AND SERVICE DOORS ASSISTANT HANDLES IAW B737-700 AMM 52-13-31-400-802 STEP 3.G(2)(D) FOR SERVICE DOOR SEE TTG8Q00VNE2T.;[04] CORRECTED STEP 1; 2 AND 3. TIGHTENED PAX CABIN AFT ENTRY ASSISTANT HANDLE IAW B737-700 AMM 52-13-31-400-802 STEP 3.G(2)(D) FOR SERVICE DOOR SEE TTG8Q00VNE2T.;[05] JOB COMPLETED
